Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 96, NWS Birmingham, AL

July 21, 20184 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 21, 2018, 4:01 PM CDT for 4 counties in Alabama. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 4:01 PM CDT (21:01 UTC)
Expired
Jul 21, 2018, 4:45 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Calhoun County, AL, Clay County, AL, Cleburne County, AL, Randolph County, AL

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 4:15 PM CDTHAIL 1.5Hollis Crossroads, ALTRAINED SPOTTER REPORTED PING PONG SIZED HAIL IN THE HOLLIS CROSSROADS COMMUNITY.
Jul 21, 4:27 PM CDTHAIL 2.52 Ssw Hollis Crossroads, ALESTIMATED TENNIS BALL SIZED HAIL REPORTED IN FAR NORTHEAST CLAY COUNTY. TIME ESTIMATED BY RADAR.
Jul 21, 4:27 PM CDTHAIL 3Hollis Crossroads, AL3 INCH DIAMETER HAIL NOW REPORTED NEAR HOLLIS CROSSROADS COMMUNITY.
Jul 21, 4:34 PM CDTHAIL 0.75Chalafinnee, ALDIME TO PENNY SIZED HAIL CAPTURED IN VIDEO NEAR CHALAFINNEE IN CLEBURNE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2831 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
3.6
Supercell composite
24.7

Open this sounding in Storm Lab

The text

As transmitted.

260 
WUUS54 KBMX 212101
SVRBMX
ALC015-027-029-111-212145-
/O.NEW.KBMX.SV.W.0096.180721T2101Z-180721T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
401 PM CDT SAT JUL 21 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Randolph County in east central Alabama...
  Southeastern Calhoun County in east central Alabama...
  Southwestern Cleburne County in east central Alabama...
  Northeastern Clay County in east central Alabama...

* Until 445 PM CDT.

* At 400 PM CDT, a severe thunderstorm was located near Oxford Lake,
  or 7 miles east of Oxford, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Anniston, Oxford, Oxford Lake, Morrison Cross Roads, Fosters Cross
  Roads, Delta, Dearmanville, Hollis Crossroads, Micaville,
  Chalafinnee, Choccolocco and Camp Sequoyah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 8554 3343 8568 3355 8580 3358 8580
      3359 8583 3369 8576 3351 8537
TIME...MOT...LOC 2100Z 306DEG 23KT 3358 8570 

HAIL...1.25IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
159 
WWUS54 KBMX 212112
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
412 PM CDT SAT JUL 21 2018

ALC015-212121-
/O.CAN.KBMX.SV.W.0096.000000T0000Z-180721T2145Z/
Calhoun AL-
412 PM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3333 8554 3343 8568 3354 8579 3356 8577
      3356 8574 3359 8574 3361 8572 3361 8569
      3363 8569 3363 8566 3364 8565 3351 8537
TIME...MOT...LOC 2111Z 306DEG 23KT 3353 8564 

$$

ALC027-029-111-212145-
/O.CON.KBMX.SV.W.0096.000000T0000Z-180721T2145Z/
Randolph AL-Cleburne AL-Clay AL-
412 PM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN RANDOLPH...SOUTH CENTRAL CLEBURNE AND NORTHEASTERN
CLAY COUNTIES...

At 411 PM CDT, a severe thunderstorm was located 7 miles northeast of
Delta, or 8 miles south of Heflin, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Morrison Cross Roads, Fosters Cross Roads, Delta, Hollis Crossroads,
Micaville, Chalafinnee and Camp Sequoyah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 8554 3343 8568 3354 8579 3356 8577
      3356 8574 3359 8574 3361 8572 3361 8569
      3363 8569 3363 8566 3364 8565 3351 8537
TIME...MOT...LOC 2111Z 306DEG 23KT 3353 8564 

HAIL...1.75IN
WIND...60MPH
 
$$

89^GSatterwhite
683 
WWUS54 KBMX 212119
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
419 PM CDT SAT JUL 21 2018

ALC027-029-111-212145-
/O.CON.KBMX.SV.W.0096.000000T0000Z-180721T2145Z/
Randolph AL-Cleburne AL-Clay AL-
419 PM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN RANDOLPH...SOUTH CENTRAL CLEBURNE AND NORTHEASTERN
CLAY COUNTIES...

At 419 PM CDT, a severe thunderstorm was located 7 miles northeast of
Delta, or 8 miles south of Heflin, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. Ping pong ball 
         size hail has already been reported with this storm.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Morrison Cross Roads, Fosters Cross Roads, Delta, Hollis Crossroads,
Micaville, Chalafinnee and Camp Sequoyah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 8554 3343 8568 3354 8579 3356 8577
      3356 8574 3359 8574 3361 8572 3361 8569
      3363 8569 3363 8566 3364 8565 3351 8537
TIME...MOT...LOC 2119Z 304DEG 21KT 3353 8562 

HAIL...1.75IN
WIND...60MPH
 
$$

89^GSatterwhite
744 
WWUS54 KBMX 212131
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
431 PM CDT SAT JUL 21 2018

ALC027-212140-
/O.CAN.KBMX.SV.W.0096.000000T0000Z-180721T2145Z/
Clay AL-
431 PM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3333 8554 3342 8565 3349 8564 3350 8570
      3360 8558 3355 8545 3351 8537
TIME...MOT...LOC 2130Z 306DEG 23KT 3349 8555 

$$

ALC029-111-212145-
/O.CON.KBMX.SV.W.0096.000000T0000Z-180721T2145Z/
Randolph AL-Cleburne AL-
431 PM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN RANDOLPH AND SOUTH CENTRAL CLEBURNE COUNTIES...

At 430 PM CDT, a severe thunderstorm was located near Fosters Cross
Roads, or 11 miles south of Heflin, moving southeast at 25 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts. Baseball size 
         hail has been reported with this storm.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Fosters Cross Roads, Morrison Cross Roads, Hollis Crossroads, Camp
Sequoyah and Micaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 8554 3342 8565 3349 8564 3350 8570
      3360 8558 3355 8545 3351 8537
TIME...MOT...LOC 2130Z 306DEG 23KT 3349 8555 

HAIL...2.75IN
WIND...60MPH
 
$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:56 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 21, 2:56 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
256 PM CDT Sat Jul 21 2018

.UPDATE...
Near Term and Fire Weather Discussion.

&&

Near Term...
Through Early Evening.

A couple storms have developed over the last hour across east
Alabama, and seeing a more developed cu field across portions of the
northeast. Expect this to be the primary area of development. The
mesoscale discussion issued earlier today remains valid (below).
Although storm coverage will be low, any storm that develops could
be strong to severe through early evening.

14

&&

MESOSCALE UPDATE.

--Low-confidence severe weather threat this afternoon--

As of 16:25Z/11:25AM, an outflow boundary from an earlier
thunderstorm complex that moved through GA (and clipping east
Alabama) was oriented along a northwest-to-southeast axis from
north-central Alabama to southeast Alabama, quite close to the
I-65 corridor. I doubt this boundary will move any farther west
due to low-level westerly flow to its west. Surface observations
show ~southerly surface winds near and east of the outflow
boundary. High-res guidance moves the outflow boundary eastward
during the afternoon, and this is the only area across central
Alabama where surface winds will have an opportunity to feature a
backed flow (westerly elsewhere). Winds aloft will remain veered,
with speeds/shear on the high end for this time of year,
alongside a moderate-to-strongly unstable air mass.

The big question is if storms will form this afternoon, and how
many. As has been the trend with this event, forecast guidance has
a wide range of solutions. The current thinking is that a few
afternoon storms could form near the position of the outflow
boundary/east Alabama where surface convergence will exist, with
some threat of severe weather: damaging winds and hail up to
quarter size. Within the slight risk area only/east Alabama,
there is a conditional threat for storm rotation/an isolated
tornado, but is on the (very) low end as low-level flow isn't all
that strong, with relatively weak SRH even along the boundary.
This may end up being within a fairly short window as the feature
moves eastward across the state line/out of our forecast area. For
the Marginal Risk area/west Alabama, there is an even lower
confidence of any thunderstorm formation. The general time frame
for storms is 2PM-8PM.

We will continue to monitor the setup for any amendments through
the afternoon.

89^GSatterwhite

.LONG TERM...
Sunday through Friday.

The cold front will slowly slide southward through the area on
Sunday and should be near the I-85 corridor by sunset. Look for
the front to actually clear the area by Sunday night, but then we
shift our attention to the north and the path of the upper low.
Models have come into a little bit more of a consensus on the path
of the upper low swinging through northern GA and into Central AL
on Monday and then setting up shop for several days. This scenario
would place the highest rain chances in the eastern half each
afternoon through Wednesday. By Thursday the upper low opens up
and begins to elongate across the Southeast, before the energy
slides east ahead of the next front that will likely hold of until
the beginning of next week. Highest rain chances for Friday and
Saturday will be across the north, while the southern areas could
dry out some. Temperatures will be in the upper 80s with the cloud
cover through midweek and then rise back into the low 90s by the
weekend.

16

&&

.AVIATION...
18Z TAF Discussion.

Somewhat complicated forecast in terms of convective potential for
this afternoon and evening across central Alabama. For the bulk of
the time period, expect VFR conditions at all the TAF sites.
Scattered to broken cumulus will remain in the 4-5 kft range
through this evening with a general west/northwest wind at 10-12
knots to prevail through sunset.

Conditions will become somewhat unstable again this
afternoon/evening in the wake of morning scattered storms. The
best chance of redevelopment will be across eastern Alabama into
southern sections and that is where VCTS will be carried from
roughly 22z through late evening.

Winds will be light and perhaps variable overnight into early
Sunday.

15/CBD

&&

.FIRE WEATHER...

Isolated to scattered showers/storms are possible through tonight as
a front moves slowly through the area. Tomorrow through early next
week, an upper low will move over the region, leading to higher rain
chances, especially across the east. This will also bring slightly
cooler temperatures. Localized fog will be possible each morning
over the next couple of days where rainfall occurs during the
previous afternoon and evening. There are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  88  68  85  68 /  30  40  20  60  20
Anniston    70  88  68  85  68 /  30  30  30  60  30
Birmingham  74  90  71  87  70 /  30  20  10  50  10
Tuscaloosa  73  92  72  89  71 /  40  10  10  30  10
Calera      74  90  70  87  69 /  40  20  10  40  10
Auburn      72  89  70  86  70 /  40  30  30  50  30
Montgomery  73  93  72  90  70 /  40  30  10  50  20
Troy        73  92  72  89  70 /  40  30  20  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jul 21, 3:18 PM CDT, 43 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
318 PM CDT Sat Jul 21 2018

ALZ011>015-017>050-222330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
318 PM CDT Sat Jul 21 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Severe storms are possible from now through 8 PM roughly from
counties along and east of the Interstate 65 corridor in Central
Alabama. These storms may be isolated to scattered in nature and
capable of producing damaging winds along with quarter size hail.
Forecast confidence remains low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
This Afternoon and Tonight.

In the hours before

Special weather statement, Jul 21, 1:49 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 PM CDT SAT JUL 21 2018

ALZ045-048-211930-
Macon AL-Russell AL-
149 PM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON AND
SOUTHWESTERN RUSSELL COUNTIES UNTIL 230 PM CDT...

At 148 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hurtsboro, moving southeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hurtsboro, Uchee, Creek Stand, Rutherford and Hatchechubbe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3206 8518 3215 8526 3215 8531 3222 8543
      3223 8544 3223 8545 3229 8553 3240 8542
      3221 8507
TIME...MOT...LOC 1848Z 303DEG 24KT 3229 8540

89^GSatterwhite
Special weather statement, Jul 21, 3:49 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
349 PM CDT SAT JUL 21 2018

ALZ019-021-212115-
Calhoun AL-Cleburne AL-
349 PM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN AND SOUTH
CENTRAL CLEBURNE COUNTIES UNTIL 415 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oxford Lake, or near Anniston, moving southeast at 25 mph.

Winds of 30 to 40 mph will be possible with this storm.

Locations impacted include...
Anniston, Oxford, Heflin, Hobson City, Oxford Lake, Dearmanville,
Hollis Crossroads, Chalafinnee, Choccolocco and Camp Sequoyah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3358 8551 3349 8561 3349 8565 3358 8580
      3359 8580 3359 8581 3362 8587 3371 8580
TIME...MOT...LOC 2048Z 300DEG 24KT 3362 8576

89^GSatterwhite
Special weather statement, Jul 21, 3:57 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
357 PM CDT SAT JUL 21 2018

ALZ019-021-212130-
Calhoun AL-Cleburne AL-
357 PM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN AND CENTRAL
CLEBURNE COUNTIES UNTIL 430 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jacksonville State University, or near Jacksonville, moving southeast
at 30 mph.

Winds of 30 to 40 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Jacksonville State University, Sweetwater Lake, Coleman
Lake And Campground and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3383 8586 3393 8579 3382 8550 3369 8560
TIME...MOT...LOC 2057Z 299DEG 24KT 3386 8576

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 4:36 AM CDTSpecial Weather StatementBMXCherokee54 min
Jul 21, 5:23 AM CDTSpecial Weather StatementBMXCherokee37 min
Jul 21, 6:03 AM CDTSpecial Weather StatementBMXCherokee42 min
Jul 21, 6:41 AM CDTSpecial Weather StatementBMXCleburne, Randolph49 min
Jul 21, 7:01 AM CDTSpecial Weather StatementBMXGreene44 min
Jul 21, 8:00 AM CDTSpecial Weather StatementBMXHale30 min
Jul 21, 8:16 AM CDTSpecial Weather StatementBMXDallas44 min
Jul 21, 1:49 PM CDTSpecial Weather StatementBMXRussell41 min
Jul 21, 3:49 PM CDTSpecial Weather StatementBMXCleburne26 min
Jul 21, 3:57 PM CDTSpecial Weather StatementBMXCalhoun33 min
Jul 21, 4:18 PM CDTSpecial Weather StatementBMXCleburne42 min
Jul 21, 4:23 PM CDTSpecial Weather StatementBMXClay37 min
Jul 21, 4:26 PM CDTSevere Thunderstorm WarningBMXCleburne34 min
Jul 21, 4:31 PM CDTSevere Thunderstorm WarningBMXCleburne29 min
Jul 21, 4:34 PM CDTSpecial Weather StatementBMXChambers41 min
Jul 21, 4:41 PM CDTSevere Thunderstorm WarningBMXRandolph49 min
Jul 21, 4:44 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa46 min
Jul 21, 4:54 PM CDTSpecial Weather StatementBMXCleburne36 min
Jul 21, 5:00 PM CDTSevere Thunderstorm WarningBMXCleburne, Randolph60 min
Jul 21, 5:28 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Randolph62 min
Jul 21, 5:47 PM CDTTornado WarningBMXLee27 min
Jul 21, 5:58 PM CDTTornado Warning Tornado observedBMXLee16 min
Jul 21, 6:11 PM CDTSevere Thunderstorm WarningBMXLee, Russell64 min
Jul 21, 6:33 PM CDTSevere Thunderstorm WarningBMXLee, Russell54 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.